# SDR ASOA2012082702119

- Difficulty date: August 3, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Door Frame
- Part time: 987,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED AT SILL AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 & 53-21-23-101-002-A01.  REMOVED AND INSTALLED SERVICE DOOR LOWER SEAL STRIKER PLATE IAW SRM 51-42-06-001-001-A01.   EDGE SEALED, APPLIED FINISH COAT, AND CPC TO SERVICE DOOR SEAL STRIKER IAW SRM 51-21-11-001-001-A01 & 51-25-16-001-001-A01.   MAJOR REPAIR.
